# SDR CA030526004

- Difficulty date: May 21, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 36,057 hours
- Engine: Lyc ALF502R5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 36,866 hours, 36,756 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPANY SPECIAL FLEET INSPECTION 20 INCH CRACK DISCOVERED IN THE WHEEL WELL UPPER PRESSURE SKIN ALONG AIRCRAFT CENTER LINE AT EDGE OF STRINGER BETWEEN FRAMES 29 TO 32. MANUFACTURE CONTACTED. DAMAGE REPAIRED AS PER BAE REPAIR INSTRU CTION HC532H9018.
